Alabama, 2012

Hail and Damaging Winds in Alabama, July 1, 2012

July 1, 2012 · NWS HUN · 19 events in 7 counties and zones

The combination of a moist and unstable air mass and hot temperatures led to the development of pulse severe storms across portions of north Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$397,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS HUN wrote it up.

The combination of a moist and unstable air mass and hot temperatures led to the development of pulse severe storms across portions of north Alabama.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jul 1, 2:10 PM CST, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 1, 2:10 PM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
310 PM CDT SUN JUL 1 2012

.DISCUSSION...
ANOTHER HOT DAY IS UNDERWAY ACROSS THE TENNESSEE VALLEY TODAY...WITH
THE LOW 100S NOTED AT BOTH KMSL AND KHSV...AS WELL AS MANY OTHER
LOCATIONS IN THE CWA. THOUGH DEWPOINTS HAVE DECREASED A BIT THIS
AFTERNOON DUE TO ONGOING MIXING...HEAT INDEX VALUES ARE HOVERING
AROUND/SLIGHTLY ABOVE 105F FOR MUCH OF THE AREA. LOCATIONS IN NW AL
REMAIN UNDER AN EXCESSIVE HEAT WARNING THIS AFTN...WITH BOTH HIGHER
TEMPS/HI'S EXPECTED IN THESE AREAS. BOTH DAILY RECORDS AT KHSV AND
KMSL HAVE BEEN BROKEN AGAIN TODAY...SO STAY TUNED TO THE RECORD EVENT
REPORTS (HUNRERHSV AND HUNRERMSL) ISSUED LATER THIS AFTN FOR
OFFICIAL HIGH TEMP INFORMATION.

THE GOOD NEWS IS THAT THE UPPER HIGH ANCHORED TO THE EAST OVER THE
GA/SC BORDER IS WEAKENING...AS IS EVIDENT ON THE LATEST VISIBLE
IMAGERY WITH THE DECENT CU FIELD DEVELOPING ACROSS THE AREA. IN
ADDITION...REGIONAL RADARS SHOW CONVECTION FIRING TO THE SOUTH OF
THE AREA...SLOWLY ADVECTING NORTHWARD. RAP/GFS OUTPUT FOR THIS
AFTN/EVENING IS SPOT-ON AT THE MOMENT WITH CURRENT TRENDS...SO HAVE
CLOSELY FOLLOWED THIS GUIDANCE FOR THE EVENING FCST. AS A RESULT...
HAVE INCREASED POPS FROM 10 TO 20-POPS (THOUGH NOT AS HIGH AS THE
NAM INDICATES WITH 50-POPS NOTED IN THE 12Z MOS GUIDANCE). WHILE
MUCH OF THIS ACTIVITY WILL BE DIURNAL IN NATURE...GFS/ECMWF/NAM DO
SHOW NOCTURNAL CONVECTION DUE TO EITHER A SHORTWAVE RIDING AROUND
THE HIGH TO THE EAST OR A CLUSTER OF THUNDERSTORMS DEVELOPING TO THE
NORTHWEST ALONG AN OUTFLOW BOUNDARY AND DIVING SOUTHEAST OVERNIGHT.
FOR NOW...WILL KEEP 14-POPS TO SHOW UNCERTAINTY IN TONIGHT'S
FORECAST...BUT THIS MAY NEED TO BE INCREASED WITH TONIGHT'S UPDATE.

AFTER STARTING OUT IN THE LOWER/MIDDLE 70S TOMORROW MORNING...AFTN
TEMPS WILL BE A COUPLE OF DEGREES COOLER FOR MUCH OF THE AREA TO
START THE NEW WORK WEEK. THAT SAID...HIGHER DEWPOINTS WILL BE IN
PLACE WHICH WILL MAKE HEAT INDEX VALUES RISE ABOVE 105F. AS A
RESULT...HAVE ISSUED A HEAT ADVISORY FROM LINCOLN TN...MADISON...
MORGAN...TO CULLMAN COUNTY INCLUDING ALL COUNTIES WEST OF THIS LINE.
(FOR MORE INFORMATION...PLEASE REFER TO THE PRODUCT: HUNNPWHUN.)

AS THE UPPER HIGH TO THE EAST WEAKENS...ANOTHER UPPER HIGH CURRENTLY
OVER CO/NM WILL STRENGTHEN OVER THE CENTRAL CONUS. THIS WILL PLACE
THE TN VALLEY IN N/NE FLOW...WITH SEVERAL DISTURBANCES EXPECTED TO
TRAVERSE THE AREA THIS WEEK. THIS WILL RETURN CONDITIONS ACROSS THE
TN VALLEY TO A MORE SUMMER-LIKE PATTERN WITH AFTN HIGHS IN THE
MIDDLE TO UPPER 90S WITH CHANCES FOR STORMS EACH AFTN/EVENING.
LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE FROM ANY
STORMS THAT DEVELOP THIS WEEK.

12

&&

.AVIATION...
/ISSUED 106 PM CDT SUN JUL 1 2012/
FOR 18Z TAFS...SATELLITE/SURFACE OBSERVATIONS INDICATE A SUBSTANTIAL
INCREASE IN BOTH HIGH-BASED CU AND AC THIS AFTERNOON. WILL BEGIN
FORECAST WITH SCT060/SCT150 AT BOTH MSL/HSV...AND CONTINUE THIS THRU
LATE TONIGHT BEFORE THESE CLOUDS DIMINISH AND A CI DECK BECOMES
ESTABLISHED. TSRA DEVELOPING ALONG A WEAK SURFACE TROUGH TO THE S/W
OF THE LOCAL AREA MAY MOVE NEWD AROUND SERN CONUS UPPER RIDGE AND
IMPACT THE AREA LATE AFTERNOON/EARLY EVENING. ALTHOUGH THREAT FOR A
STORM IS HIGHER THAN IT HAS BEEN IN THE LAST WEEK...POTENTIAL IS
STILL TOO LOW TO INCLUDE VCTS/CB ATTM. SIMILAR CONDS EXPECTED
TOMORROW...WITH CHANCES FOR AFTERNOON TSRA INCREASING BEYOND END OF
THIS FORECAST PERIOD. SURFACE WINDS WILL REMAIN FROM NW 5-10 KNOTS...
EXCEPT VRBL OVERNIGHT ALLOWING FOR MVFR HZ ONCE AGAIN AT MSL.

70/DD

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    76 100  75  99 /  20  20  20  20
SHOALS        75 100  74  99 /  20  20  20  20
VINEMONT      75  97  75  97 /  20  20  20  20
FAYETTEVILLE  73  99  75  95 /  20  20  20  20
ALBERTVILLE   73  97  74  95 /  20  20  20  20
FORT PAYNE    73  99  71  96 /  20  20  20  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALZ005>010-016.

     HEAT ADVISORY FROM NOON TO 7 PM CDT MONDAY FOR ALZ001>007-016.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ALZ001>004.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ076-096-097.

     HEAT ADVISORY FROM NOON TO 7 PM CDT MONDAY FOR TNZ096.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 1, 12:24 PM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
124 PM CDT SUN JUL 1 2012

ALZ001>010-016-TNZ076-096-097-021015-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
124 PM CDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR NORTHWEST ALABAMA...AND A
HEAT ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE OUTLOOK AREA
THROUGH 7 PM CDT. FOR MORE INFORMATION AND SAFETY TIPS ON THIS RECORD
OR NEAR RECORD HEAT WAVE...REFER TO THE EXCESSIVE HEAT WARNING AND
HEAT ADVISORY PRODUCT (HUNNPWHUN) ISSUED BY THE NATIONAL WEATHER
SERVICE IN HUNTSVILLE ALABAMA.

OTHERWISE...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE
TENNESSEE VALLEY THIS AFTERNOON AND EARLY EVENING. STRONG AND GUSTY
OUTFLOW WINDS...SMALL HAIL...AND BRIEF HEAVY RAINFALL WILL BE
POSSIBLE WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE EXCESSIVE HEAT WAVE FROM THE PAST WEEK IS EXPECTED TO SUBSIDE ON
MONDAY...WITH AFTERNOON TEMPERATURES A FEW DEGREES COOLER THAN
THEIR RECORD OR NEAR RECORD HIGHS.

ISOLATED MAINLY AFTERNOON THUNDERSTORMS CAN BE EXPECTED FROM MONDAY
THROUGH THURSDAY...WITH SCATTERED THUNDERSTORMS EXPECTED ON FRIDAY
AND SATURDAY. GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE
WITH ANY OF THE STRONGER STORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

70/DD

In the hours before

Special weather statement, Jul 1, 4:39 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
539 PM CDT SUN JUL 1 2012

ALZ003-004-012330-
LAWRENCE AL-FRANKLIN AL-
539 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAWRENCE AND
SOUTHEASTERN FRANKLIN COUNTIES UNTIL 630 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF PHIL CAMPBELL...OR 10 MILES
NORTHEAST OF HALEYVILLE...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
LAWRENCE AND SOUTHEASTERN FRANKLIN COUNTIES...INCLUDING THE WESTERN
EDGE OF THE BANKHEAD FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM.

&&

LAT...LON 3433 8762 3451 8753 3448 8740 3430 8750
      3430 8758
TIME...MOT...LOC 2237Z 209DEG 6KT 3438 8754
Special weather statement, Jul 1, 4:56 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
556 PM CDT SUN JUL 1 2012

ALZ004-012345-
LAWRENCE AL-
556 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE COUNTY
UNTIL 645 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF TOWN CREEK...OR 9 MILES
NORTHWEST OF MOULTON...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOWN CREEK...NORTH COURTLAND AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3465 8748 3465 8746 3465 8745 3470 8745
      3471 8742 3474 8743 3474 8742 3479 8741
      3470 8718 3445 8737 3452 8753 3454 8753
TIME...MOT...LOC 2251Z 206DEG 9KT 3455 8743
Special weather statement, Jul 1, 5:06 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT SUN JUL 1 2012

ALZ016-012330-
CULLMAN AL-
606 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CULLMAN COUNTY
UNTIL 630 PM CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR GOOD HOPE...OR 8 MILES
SOUTHWEST OF CULLMAN...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOOD HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3405 8711 3406 8711 3424 8701 3413 8676
      3397 8690
TIME...MOT...LOC 2300Z 213DEG 9KT 3410 8696

The radar

The Columbus AFB radar (KGWX), 114 km away, was scanning. The volume nearest the first event began at 23:06 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 4 hail, 2 lightning. Local standard time, as filed.

Hail, Lawrence

When
July 1, 5:06 PM CST to 5:17 PM CST
Where
Lawrence County, 9 mi NW of Moulton
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
34.572, -87.392

Golf ball sized hail was reported and a tree was blown down by thunderstorm winds.

Hail, Cullman

When
July 1, 5:20 PM CST to 5:21 PM CST
Where
Cullman County, Cullman
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
34.180, -86.830

Penny sized hail was reported.

Thunderstorm Wind, Limestone

When
July 1, 5:40 PM CST to 5:42 PM CST
Where
Limestone County, 3.86 mi WSW of Holbert Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
34.851, -87.234

A few power lines and trees were downed by thunderstorm winds. Also, a large tree fell on a camper trailer, which injured one person inside. A set of porch pylons also collapsed at the same location on Snake Road near the Forks of the river in Limestone county.

Hail, Colbert

When
July 1, 6:01 PM CST
Where
Colbert County, 4 mi NE of (Msl)muscle Shoals A
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.791, -87.570

Quarter size hail was reported.

Lightning, Colbert

When
July 1, 6:01 PM CST
Where
Colbert County, 4 mi NE of Leighton
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.741, -87.470

Lighting sparked a small tree fire.

Thunderstorm Wind, Marshall

When
July 1, 6:35 PM CST to 6:36 PM CST
Where
Marshall County, 4 mi N of Guntersville
Measured
78 kt (90 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
34.388, -86.250

Several strong thunderstorms merged and intensified around the southern portion of Guntersville lake. A microburst occurred, with the most significant damage occurring at the Claysville snack bar located along Highway 431, just south of the Highway 431/Highway 79 interchange. The small cinder block building with a relatively flat wood roof that was covered by sheet metal, was heavily damaged. The wind ripped the entire roof structure off and collapsed three of the four exterior walls. The debris was thrown downwind approximately 100 yards. The microburst had estimated maximum winds of 90 mph and appeared to initially be concentrated directly over the snack bar, with further damage moving away from this point. There was evidence of a 50 yard section of a chain link fence being bent foward and nearly uprooted by the damaging wind. The estimated length of this particular microburst was 0.6 miles. |A couple of blocks downstream and to the north and between Braswell road and a nearby marina, several medium sized trees were snapped midway down the tree, with smaller branches thrown around. There were also a few sproadic trees downed just northeast of the microburst location.

Thunderstorm Wind, Dekalb

When
July 1, 6:45 PM CST to 6:46 PM CST
Where
Dekalb County, 3 mi SSE of Crossville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
34.240, -85.980

A shed was destroyed near County Road 25 and County Road 4 by thunderstorm winds.

Thunderstorm Wind, Dekalb

When
July 1, 6:47 PM CST to 6:48 PM CST
Where
Dekalb County, 4 mi WNW of Collinsville
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.292, -85.935

Numerous trees were downed by thunderstorm winds along highway 68 between Collinsville and Crossville, Alabama.

Thunderstorm Wind, Dekalb

When
July 1, 6:55 PM CST to 6:56 PM CST
Where
Dekalb County, Collinsville
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.270, -85.870

A few trees were donwed by thunderstorm winds.

Thunderstorm Wind, Marshall

When
July 1, 7:03 PM CST to 7:04 PM CST
Where
Marshall County, 5 mi E of Grant
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.530, -86.182

Several trees and power lines on Preston Island were downed by thunderstorm winds.

Thunderstorm Wind, Dekalb

When
July 1, 7:03 PM CST to 7:04 PM CST
Where
Dekalb County, 2.86 mi NNW of Ten Broeck
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.458, -86.000

A tree was blown down onto a home, which also suffered roof damage from thunderstorm winds.

Thunderstorm Wind, Dekalb

When
July 1, 7:03 PM CST to 7:04 PM CST
Where
Dekalb County, 2.95 mi NNW of Ten Broeck
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
34.459, -86.001

A home had moderate roof damage and a shed had its roof blown off by thunderstorm winds.

Thunderstorm Wind, Dekalb

When
July 1, 7:05 PM CST to 7:06 PM CST
Where
Dekalb County, 3.15 mi NNW of Ten Broeck
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
34.461, -86.004

A hay barn was destroyed by thunderstorm winds.

Thunderstorm Wind, Dekalb

When
July 1, 7:12 PM CST to 7:13 PM CST
Where
Dekalb County, 4 mi WNW of Fyffe
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
34.472, -85.985

A roof of a large tractor repair shop was blown off and the remainder of the building sustained substantial structural damage. The building was located near the intersection of County Road 426 and County Road 540.

Thunderstorm Wind, Dekalb

When
July 1, 7:12 PM CST to 7:13 PM CST
Where
Dekalb County, 5 mi WNW of Fyffe
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.478, -86.001

A barn lost its roof due to thunderstorm winds. The roof was laying across County Road 538 near Grove Oak.

Thunderstorm Wind, Jackson

When
July 1, 7:15 PM CST to 7:16 PM CST
Where
Jackson County, 1 mi ENE of Langston
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
34.535, -86.064

Numerous trees were blown down by thunderstorm winds. Awnings were also blown off of campers at the Little Mountain Resort.

Hail, Dekalb

When
July 1, 7:25 PM CST to 7:26 PM CST
Where
Dekalb County, 2 mi WSW of Fisher Xrds
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.459, -85.702

Quarter size hail was reported.

Lightning, Jackson

When
July 1, 7:35 PM CST
Where
Jackson County, 3 mi SE of Section
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
34.549, -85.943

Lightning set fire to a home near County Road 120.

Thunderstorm Wind, Jackson

When
July 1, 7:35 PM CST to 7:36 PM CST
Where
Jackson County, 2 mi NNE of Scottsboro
Measured
43 kt (49 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.697, -86.016

A few large limbs were downed by thunderstorm winds.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2012Every state in 2012This day in weather historyWarnings in Alabama, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 402481, 402485, 402776, 402778, 402779, 402838, 402914, 402842, 402920, 402913, 402930, 402932, 402933, 402915, 402917, 402919, 402921, 402922, 402926.